# SDR AALA20180321003

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 25,593 hours, 10,110 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING CENTER SECTION KEELBEAM AT BS 40.00 TO 45.64. INSTALLED REPAIR DOUBLER PER SRM 57-10-10-2R-3.
